A 22-year-old female asked:
Can acne be a side effect of lamotrigine? i was taking isotretinoin before i started taking it but my acne has returned slightly since i've been on it
1 doctor answer • 3 doctors weighed in
Neurology 18 years experience
ACne?: I have not heard of acne, but yes, skin rashes can develop whenever starting up lamotrigine. I'd make sure that your rash is just acne and not something else.
Created for people with ongoing healthcare needs but benefits everyone.
4.6k viewsReviewed >2 years ago
Last updated Oct 24, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.